Maximal functions associated with families of homogeneous curves: Lp bounds for p _ 2

Shaoming Guo, Joris Roos, Andreas Seeger, Po-Lam Yung

Research output: Contribution to journalArticlepeer-review

Abstract

Let M(u), H(u) be the maximal operator and Hilbert transform along the parabola (t,ut2). For U⊂(0,∞) we consider Lp estimates for the maximal functions supu∈U|M(u)f| and supu∈U|H(u)f|, when 1<p≤2. The parabolae can be replaced by more general non-flat homogeneous curves.
Original languageEnglish
Pages (from-to)398-412
Number of pages14
JournalProceedings of the Edinburgh Mathematical Society
Volume63
Issue number2
Early online date3 Feb 2020
DOIs
Publication statusPublished - 31 May 2020

Fingerprint

Dive into the research topics of 'Maximal functions associated with families of homogeneous curves: Lp bounds for p _ 2'. Together they form a unique fingerprint.

Cite this